# SDR REXA2024062400475

- Difficulty date: January 10, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LH AFT PASSENGER EMERGENCY EXIT DOOR FOUND FWD LUG CRACKED. REPAIRED IAW MHIRJ REO 690-52-21-153 REV -- DATED 2024-02-02.
